My dr said I have vaginal atrophy and prescribed estrogen cream. She said the urinary pain and pressure were the result of the atrophy and a urinalysis for UTI was negative. I have used the cream for 4 days but the bladder issues remain the same. Is this normal or should I go to a urologist?
Did your dr tell you how long it would take for the cream to help with your atrophy? I have been using vaginal estrogen cream now for a few months and have found it helps with vaginal dryness and keeps the vagina more healthy. I was getting Vaginal Bacterial infections before I used it and also have problems with urine pain that are not a UTI. Do you have any prolapse issues? Have you seen a Urogynecologist? You dont say what type of Dr you have seen. A Urogyne can look at any prolapse issues. I wonder if you could have a urethrocele. I have one and it gives me UTI type pain especially after emptying bowels due to the pressure.
4 days using the cream is not very long but I do feel you have questions unanswered. Can you go to a Urogynecologist armed with your questions? UTI pain is not an easy pain to deal with day in day out. If you continue to have problems I would recommend you pursue a full answer to your questions. I hope this helps. Come back to use if you need further help.
Hi, I am also using estrace cream. Vaginal atrophy can cause urinary pressure, frequency. I am glad that you had your urine tested and it came back negative, did the doctor also have a culture taken? This usually takes a few days to get results back but is more conclusive. I was told to expect to see results from estrogen cream in two weeks to two month minimum. I think at this point in your therapy it is too early to tell if the estrogen is helping. Hopefully in the next few weeks you begin to get relief,if not you might consider a visit to a urologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.